Research

Non-linear least squares fitting of coefficients in the Herschel-Bulkley model


Reference:

Mullineux, G., 2008. Non-linear least squares fitting of coefficients in the Herschel-Bulkley model. Applied Mathematical Modelling, 32 (12), pp. 2538-2551.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.apm.2007.09.010

Abstract

The Herschel–Bulkley model can be used to describe the rheological behaviour of certain non-Newtonian fluids. When fitting to experimental data, its parameters need to be determined and this is a non-linear problem. The conventional approach is to solve the resulting normal equations numerically. An alternative method is presented for the Herschel–Bulkley model which eliminates the complexity associated with a general numerical method, and so offers potential benefits when dealing with the model in practice.

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1016/j.apm.2007.09.010
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
Research CentresInnovative Design & Manufacturing Research Centre (IdMRC)
RefereedYes
StatusPublished
ID Code18522

Export

Actions (login required)

View Item